# SDR FDEA201201130164

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 39,083 hours, 26,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361165820100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT EXTERNAL SKIN PANEL REQUIRES REMOVAL TO SUPPORT FRAME 16A REPAIR.   SKIN PANEL TO BE REPLACED AFTER FRAME 16A REPAIR.   R & R R1 AFT EXTERNAL SKIN PANEL IAW SRM 51-72-10, 51-40-21 AND 51-40-44.
